- -

The division problem for tempered distributions of one variable

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

The division problem for tempered distributions of one variable

Mostrar el registro completo del ítem

Bonet Solves, JA.; Frerick, L.; Jorda Mora, E. (2012). The division problem for tempered distributions of one variable. Journal of Functional Analysis. 262(5):2349-2358. doi:10.1016/j.jfa.2011.12.006

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/38559

Ficheros en el ítem

Metadatos del ítem

Título: The division problem for tempered distributions of one variable
Autor:
Entidad UPV: Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
We give a characterization, in one variable case, of those C-infinity multipliers F such that the division problem is solvable in S'(R). For these functions F is an element of O-M (R) we even prove that the multiplication ...[+]
Palabras clave: Closed range operators , Continuous linear left inverse , Division problem , Tempered distributions
Derechos de uso: Reserva de todos los derechos
Fuente:
Journal of Functional Analysis. (issn: 0022-1236 )
DOI: 10.1016/j.jfa.2011.12.006
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.jfa.2011.12.006
Agradecimientos:
This research was partially supported by MEC and FEDER Project MTM2010-15200 and by GV Project Prometeo/2008/101.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem